INVESTIGADORES
BELLINI Mauricio
artículos
Título:
An analytical method to solve autonomous RD equations
Autor/es:
MAURICIO BELLINI
Revista:
NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA B-GENERAL PHYSICS RELATIVITY ASTRONOMY AND MATHEMATICAL PHYSICS AND METHODS
Editorial:
Societá Italiana di Fisica
Referencias:
Lugar: Bologna; Año: 2000 vol. 115 p. 345 - 345
ISSN:
0369-3554
Resumen:
I extend an inverse analytical method to solve autonomous reaction-diffusion (RD) equations. Some examples for traveling one-dimensional and static two-dimensional concentration patterns are developed.
rds']